# SDR UIEA2022071300763

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767
- Aircraft serial: 26259
- Aircraft time: 108,397 hours
- System (JASC): 2600 · Fire Protection System
- Part: Extinguisher
- Part number: 898052
- Part serial: W570202
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXT. IN AFT GALLEY INOP MISSING PIN.( REMOVED AND REPLACED FIRE EXTINGUISHER IN AFT GALLEY IAW AMM 26-26-00. OPS CHECKS GOOD.  )
